It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Okay. So I have been lexapro for about 3 months now. It has been working pretty well but here is my situation. I have been having this weird flank discomfort in my upper left part of my back. Its common and it occurs on and off. I have also been VERY lethargic, to the point where I feel like I can fall asleep while I am walking through a grocery store or something. I feel like my energy was completely sucked out of my and that I have low iron or something. I have been breaking out in this weird rash on my face and my feet. I have gotten it before a long time ago and now it has come back. On and off I also get this ammonia like taste in my mouth. Its horrible. I feel like I am choking. I have also gotten this weird bloated type feeling after I eat in my upper abdominal area. Sometimes to the point where my tummy puffs out so much it looks like I am pregnant (I am not) and I am only 115 lbs. I am on my period now and I know hormonal imbalance is much of what occurs during this "wonderful" time of the month. I am just worried because I have read that this ammonia feeling and all the other symptoms could be kidney derived. That freaked me out enough to give me a minor panic last night. About 2 months ago I had my urine tests and blood tests done and all were normal. I am just so worried. Help!





All times are GMT -7. The time now is 07:21 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!